# SDR SWIA2025090900404

- Difficulty date: April 4, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR MAIN HANDLE CUT OUT CHAFFED IN LOWER CORNER AS MARKED  (C-CHECK RO 09/07/2025)REPAIRED DAMAGE TO FORWARD CARGO DOOR SKIN AT MAIN HANDLE CUTOUT REF. REO 690-52-35-506 REV. -- DATED 2025-04-18
